MAUDE Adverse Event Report: Christoph Miethke GmbH & Co KG PROGAV 2.0; Shunt, central nervous system and components

Christoph Miethke GmbH & Co KG PROGAV 2.0; Shunt, central nervous system and components
Model Number FX654T
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 with sa2.0 20 & prechamber (part number: fx654t) was implanted in a patient on an unspecified date in 2023.Reportedly during a clinical visit, the valve was unable to be reprogrammed.The device was explanted and replaced with an mblue 10 valve.Additional information has been requested but not yet provided.This report is filed under aic reference (b)(4).

Brand Name
PROGAV 2.0
Common Device Name
Shunt, central nervous system and components
Manufacturer (Section D)
Christoph Miethke GmbH & Co KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key50235963
Report Number50235963
Device Sequence Number18733184
Product Code JXG
UDI-Device Identifier04041906503284
UDI-Public(01)04041906503284(11)221223(17)271222(10)20062912
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2026
Report Date (Section F) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX654T
Device Catalogue NumberFX654T
Device Lot Number20062912
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/21/2026
Device Age43 MO
Event Location Hospital
Date Report to Manufacturer07/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/13/2026